# SDR 2002F01102

- Difficulty date: June 11, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DOUGLAS D-CHECK INSPECTION, RIGHT INBOARD FLAP INBOARD WEB HAS PREVIOUS REPAIR CRACK EXTENDS TO NEW STOP DRILL AT END OF CRACK BEYOND REPAIR DOUBLER.  STOP DRILLED END OF CRACK IAW DC-8 SRM 57-2-0.  FABRICATED DOUBLER IAW DC-8 SRM 57-2-0, FIG 2.  TREATED, PRIMED AND INSTALLED DOUBLER IAW DC-8 SRM 51-1-8, 51-1-21 AND 51-3-0.  (M)
